# SDR UIEA2010092600163

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 46,659 hours, 8,622 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, MX REPORTED THE NR 8 FLAP TRACK FAIRING 'CANOE' DAMAGED WITH A CRACK AND 2 DENTS (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 5 FLIGHT CYCLES UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.  REMOVE MOISTURE FROM THE DAMAGED AREA. USE OF VACUUM AND HEAT 125* F (54* C) TO REMOVE MOISTURE FROM HONEYCOMB CELLS IAW SRM 57-53-01, FIG 201, TABLE I.  FILL THE DAMAGE WITH BMS5-95 SEALANT OR EQUIVALENT AND APPLY 3 LAYERS OF ALUMINUM FOIL, TAPE (SPEED TAPE) TO PROTECT DAMAGE FROM ENTRANCE OF WATER, SUNLIGHT OR OTHER FOREIGN MATTER.
